A method of approximating periodic functions by trigonometric polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 66-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_4_a8,
author = {N. M. Pavlovskii},
title = {A~method of approximating periodic functions by trigonometric polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--73},
year = {1966},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_4_a8/}
}
N. M. Pavlovskii. A method of approximating periodic functions by trigonometric polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1966), pp. 66-73. http://geodesic.mathdoc.fr/item/IVM_1966_4_a8/